Journal article icon

Journal article

Exact score for time series models in state space form

Abstract:
This paper shows that the score vector for Gaussian state space models takes on a simple form which can be computed in a single pass of the Kalman filter and a smoother.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1093/biomet/79.4.823

Authors


More by this author
Institution:
London School of Economics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Economics
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Role:
Author
Publisher:
Biometrika Trust
Journal:
Biometrika Journal website
Volume:
79
Issue:
4
Pages:
823-826
Publication date:
1992-12-01
DOI:
EISSN:
1464-3510
ISSN:
0006-3444
Language:
English
Keywords:
Subjects:
UUID:
uuid:5b4fd56a-5345-4ad5-94ea-ab18e2c909c7
Local pid:
ora:2269
Deposit date:
2008-08-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP